Jean-Daniel Djida
Jean-Daniel Djida
Ph.D candidate
Dirección de correo verificada de usc.es
TítuloCitado porAño
Numerical computation of a fractional derivative with non-local and non-singular kernel
JD Djida, A Atangana, I Area
Mathematical Modelling of Natural Phenomena 12 (3), 4-13, 2017
412017
Optimal control of diffusion equation with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel
JD Djida, G Mophou, I Area
Journal of Optimization Theory and Applications 182 (2), 540-557, 2019
112019
On fractional orthonormal polynomials of a discrete variable
I Area, JD Djida, J Losada, JJ Nieto
Discrete Dynamics in Nature and Society 2015, 2015
92015
More generalized groundwater model with space‐time caputo Fabrizio fractional differentiation
JD Djida, A Atangana
Numerical Methods for Partial Differential Equations 33 (5), 1616-1627, 2017
62017
Nonlocal time porous medium equation with fractional time derivative
JD Djida, JJ Nieto, I Area
Revista Matemática Complutense 32 (2), 273-304, 2019
42019
Interior regularity estimates for a degenerate elliptic equation with mixed boundary conditions
JD Djida, A Fernandez
Axioms 7 (3), 65, 2018
32018
New numerical scheme of Atangana-Baleanu fractional integral: an application to groundwater flow within leaky aquifer
JD Djida, I Area, A Atangana
arXiv preprint arXiv:1610.08681, 2016
32016
Change detection in the dynamics of an intracellular protein synthesis model using nonlinear Kalman filtering
GG Rigatos, EG Rigatou
IFAC-PapersOnLine 48 (20), 267-272, 2015
32015
Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel
JD Djida, A Atangana, I Area
arXiv preprint arXiv:1701.01479, 2017
22017
A new model of groundwater flow within an unconfined aquifer: Application of Caputo-Fabrizio fractional derivative.
PA Feulefack, JD Djida, A Abdon
Discrete & Continuous Dynamical Systems-Series B 24 (7), 2019
12019
Nonlocal time-porous medium equation: weak solutions and finite speed of propagation
JD Djida, JJ Nieto, I Area
Discrete & Continuous Dynamical Systems-B 24 (8), 4031, 2019
12019
Well-posedness results for fractional semi-linear wave equations
JD Djida, A Fernandez, I Area
Discrete & Continuous Dynamical Systems-B 25 (2), 569, 2020
2020
Some nonlocal operators in porous medium equation: the extension problem and regularity theory
JD Djida
Universidade de Santiago de Compostela, 2019
2019
Optimal control of diffusion equation with missing data governed by Dirichlet fractional Laplacian
JD Djida, PF Soh, G Mophou
arXiv preprint arXiv:1809.00917, 2018
2018
Optimal control of diffusion equation with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel
D Jean-Daniel, M Gisèle M., A I.
http://arxiv.org/abs/1711.09070v1,, 16., 2017
2017
Modelling the movement of groundwater pollution with variable order derivative
K Sedrick, D Jean-Daniel, A Abdon
J. Nonlinear Sci. Appl., 10, 5422-5432, 2017
2017
Detection of parametric changes in the Peyrard-Bishop-Dauxois model of DNA using nonlinear Kalman filtering
G Rigatos, E Rigatou, JD Djida
Journal of biological physics 41 (1), 59-83, 2015
2015
Program changes
M Benchohra, G Caristi, JD Djida, S Heidarkhani, A Dellal, A Boucherif, ...
Detection of parametric changes in the wave-type dynamic model of the DNA using nonlinear Kalman Filtering
GG Rigatos, EG Rigatou, JD Djida
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–19